# SDR IPXA2016022799988

- Difficulty date: February 27, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N579UP
- Make and model: Boeing 747-45E
- Aircraft serial: 26062
- Aircraft time: 91,723 hours, 15,585 cycles
- System (JASC): 2565 · Escape Slide
- Part: Light
- Condition: Inoperative
- Location: Lt Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ESCAPE SLIDE, BATTTERY OK, LIGHT WILL NOT ILLUMINATE.  REMOVED LT ESCAPE SLIDE BATTERY POWER PACK FOR T/S.  INSTALLED SERVICEABLE UNIT IAW AMM 52-23-14-404-005. OPS CHECK GOOD. EFF SOURCE, REF IPC 33-51-04-21.
